# SDR CALA2025121212053

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 111,139 hours, 14,852 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING RT PACK AND CARGO HEAT IN HIGH AFT CARGO PIT DEVEL OPED SMOKE IN COMPARTMENT. TECH WAS WORKING IN AFT CARGO WHEN SMOKE WAS OBSEVERED. HE NOTED ISSUE WHEN APU BLEED AIR WAS TURNED ON.  NOTICED IN FLT DECK THAT CARGO HEAT SWITCHES WHERE BOTH IN HIGH & ALSO THE TAT WAS BELOW 70F WHICH WILL TURN ON CARGO HEAT. TURNED OFF APU AIR & FAULT CLEARED. MOVED ON TO T/S RT PACK ISSUE, AFTER REPAIR OF RT PACK WAS UNABLE TO DUPLICATE ISSUE.  TRIED TO DUPLICATE ISSUE WITH CARGO HEAT ON & SPRAYED COLD SPRAY TO LOWER TAT SO CARGO HEAT WOULD COME ON,  NO SMOKE NOTED PERFORMED CARGO HEAT MAT TEST NO FAULTS NOTED. DO NOT SEE PACK ISSUE CAUSING SMOKE ISSUE.   REMOVED APU BLEED VALVE & INSPECT FOR OIL CONTAMINATION IAW AMM 36-12-04-200-801.  REMOVED APU SHUTOFF VALVE AND INSPECTED VALVE & DUCTING FOR OIL CONTAMINATION.  FOUND NO CONTAMINATION. REMOVED APU SHUTOFF VALVE IAW AMM 36-12-02-000-801. INSTALLED APU SHUTOFF VALVE IAW AMM 36-12-02-400-801. INSTALLATION TEST AND PNEUMATIC TESTS SATISFACTORY.
